Para citar este documento: http://ddd.uab.cat/record/91308
Elliptic obstacle problems with measure data : potentials and low order regularity
Scheven, C.

Fecha: 2012
Resumen: We consider obstacle problems with measure data related to elliptic equations of p-Laplace type, and investigate the connections between low order regularity properties of the solutions and non-linear potentials of the data. In particular, we give pointwise estimates for the solutions in terms of Wol potentials and address the questions of boundedness and continuity of the solution.
Derechos: Tots els drets reservats
Lengua: Anglès
Documento: article ; recerca ; publishedVersion
Materia: Elliptic obstacle problems ; p-Laplacean ; Measure data problems ; Regularity of solutions ; Non-linear potential theory
Publicado en: Publicacions matemàtiques, Vol. 56, Núm. 2 (2012) , p. 327-374, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_56212_04


48 p, 492.1 KB
 Acceso restringido a la UAB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques

 Registro creado el 2012-06-14, última modificación el 2014-09-25



   Favorit i Compartir
QR image